# SDR AALA202011059023

- Difficulty date: October 18, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53114110200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 0.303 INCH CRACK IN FLOOR STRUCTURE WEB BETWEEN FR 12 AND FR 16 AND AT Y1588.  REPLACED FLOOR STRUCTURE WEB, IAW A321 SRM 51-42-11-801 AND DWG D53114109.
